# SDR AALA20121106007

- Difficulty date: November 6, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 67,602 hours, 35,442 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHV - INFLIGHT ATL-DFW.  CREW REPORTED RIGHT GENERATOR FAILED AND AUXILIARY POWER UNIT WOULD NOT START.  EMERGENCY DECLARED FLIGHT DIVERTED SHV LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PLACARD RIGHT GENERATOR PER MEL.  REPLACED RIGHT GENERATOR AND CONSTANT SPEED DRIVE AT DFW ON 11/06/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
